# SDR C2XA00IA015

- Difficulty date: January 21, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043221
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE LEFT AFT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT ASSEMBLY IAW EMB120MM 33-52-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
